Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 468, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Nov 3, 2012, 4:54 PM CDT for Shelby County, Tennessee. It was in force for 36 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 3, 2012, 4:54 PM CDT (21:54 UTC)
- Expired
- Nov 3, 2012, 5:30 PM CDT
- In force
- 36 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
County Shelby County, TN
The radar
The Memphis radar (KNQA), 14 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 3, 4:55 PM CDT | HAIL 0.5 | Raleigh, TN | PEA TO DIME SIZE HAIL PERSISTED FOR ABOUT 10 MINUTES NEAR THE RALEIGH SPRINGS MALL. |
| Nov 3, 5:10 PM CDT | HAIL 1 | 2 N Bartlett, TN | QUARTER SIZE HAIL NEAR INTERSECTION OF YALE AND OLD BROWNSVILLE. |
| Nov 3, 5:15 PM CDT | HAIL 0.25 | Bartlett, TN | PEA TO DIME SIZE HAIL REPORTED BY MEDIA AT YALE ROAD PARK IN BARTLETT. |
| Nov 3, 5:15 PM CDT | HAIL 0.75 | Bartlett, TN | PEA TO DIME SIZE HAIL REPORTED BY MEDIA AT YALE ROAD PARK IN BARTLETT. |
| Nov 3, 5:15 PM CDT | HAIL 1 | 2 E Bartlett, TN | QUARTER SIZE HAIL AND 50 MPH WINDS REPORTED BY THE PUBLIC AT STAGE AND APPLING ROADS IN BARTLETT. |
| Nov 3, 5:15 PM CDT | HAIL 1 | 4 E Bartlett, TN | SPOTTER REPORTS QUARTER SIZE HAIL NEAR THE WOLFCHASE MALL IN BARTLETT. |
| Nov 3, 5:17 PM CDT | HAIL 0.88 | 4 E Bartlett, TN | NICKEL SIZE HAIL REPORTED BY THE PUBLIC IN THE VICINITY OF WOLFCHASE MALL IN BARTLETT. |
| Nov 3, 5:20 PM CDT | HAIL 0.25 | 5 Se Bartlett, TN | TRAINED SPOTTER REPORTS PENNY SIZE HAIL ONE MILE SE OF HOUSTON LEVEE AND HIGHWAY 64. |
| Nov 3, 5:20 PM CDT | HAIL 0.75 | 5 Se Bartlett, TN | TRAINED SPOTTER REPORTS PENNY SIZE HAIL ONE MILE SE OF HOUSTON LEVEE AND HIGHWAY 64. |
| Nov 3, 5:23 PM CDT | HAIL 0.25 | Bartlett, TN | PUBLIC REPORT...VIA LOCAL MEDIA...OF QUARTER TO GOLFBALL SIZE HAIL IN BARTLETT. |
| Nov 3, 5:23 PM CDT | HAIL 1.75 | Bartlett, TN | PUBLIC REPORT...VIA LOCAL MEDIA...OF QUARTER TO GOLFBALL SIZE HAIL AT INTERSECTION OF ELMORE PARK AND YALE ROADS IN BARTLETT. |
| Nov 3, 5:24 PM CDT | HAIL 0.25 | 5 E Bartlett, TN | PEA SIZED HAIL REPORTED BY SPOTTER. |
| Nov 3, 5:26 PM CDT | HAIL 0.25 | 2 S Arlington, TN | NWS EMPLOYEE REPORTS PEA SIZE HAIL 2 SOUTH OF ARLINGTON TENNESSEE. |
| Nov 3, 5:29 PM CDT | HAIL 0.25 | Cordova, TN | MEDIA REPORTS PEA SIZE HAIL IN CORDOVA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.9 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 165 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 1329 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
693
WUUS54 KMEG 032154
SVRMEG
TNC157-032230-
/O.NEW.KMEG.SV.W.0468.121103T2154Z-121103T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
454 PM CDT SAT NOV 3 2012
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SHELBY COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 530 PM CDT
* AT 454 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FRAYSER...
OR 6 MILES NORTH OF MIDTOWN MEMPHIS...AND MOVING EAST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BARTLETT...
MIDTOWN MEMPHIS AND CORDOVA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3530 9003 3535 8963 3513 8964 3512 8964
3512 9003
TIME...MOT...LOC 2154Z 269DEG 28KT 3522 8992
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 3, 2:54 PM CDT, 2 hours earlier.
Area forecast discussion, Nov 3, 2:54 PM CDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 254 PM CDT SAT NOV 3 2012 .DISCUSSION...19Z SURFACE ANALYSIS PLACES AN AREA OF LOW PRESSURE ACROSS FAR NORTHWEST TENNESSEE AND WESTERN KENTUCKY WITH A TRAILING COLD FRONT EXTENDING BACK INTO NORTHEAST ARKANSAS. AS OF 2 PM CDT...MOSTLY SUNNY SKIES ARE PREVALENT WITH TEMPERATURES RANGING FROM THE MIDDLE TO UPPER 70S BEHIND THE FRONT...AND UPPER 70S TO LOWER 80S ACROSS WEST TENNESSEE...NORTH MISSISSIPPI...AND EAST ARKANSAS. SHOWER AND THUNDERSTORM CHANCES TONIGHT ALONG WITH RAIN CHANCES MONDAY AND MONDAY NIGHT ARE THE MAIN FORECAST CHALLENGES IN THIS AFTERNOON/S FORECAST. .SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)...SHORT TERM MODELS REMAIN IN GOOD AGREEMENT WITH A WEAK COLD FRONT PASSING THROUGH THE MID SOUTH TONIGHT. AS OF EARLY THIS AFTERNOON...A FEW ISOLATED RAIN SHOWERS HAVE DEVELOPED NEAR THE MISSISSIPPI RIVER ACROSS NORTHWEST TENNESSEE. BASED ON LATEST SHORT TERM TRENDS...THINK OVERALL COVERAGE OF CONVECTIVE ACTIVITY WILL BE PREDOMINANTLY ISOLATED AT BEST WITH THE BEST CHANCE OF SHOWERS AND THUNDERSTORMS OCCURRING MAINLY ACROSS NORTH MISSISSIPPI THIS EVENING. THE POTENTIAL FOR STRONG THUNDERSTORMS IS EXPECTED TO REMAIN TOO LOW TO JUSTIFY MENTION AT THIS TIME...AND WILL REMOVE MENTION FROM THE HAZARDOUS WEATHER OUTLOOK. A RIDGE OF HIGH PRESSURE WILL BUILD BACK INTO THE MID SOUTH BEHIND THE COLD FRONT...BRINGING RAIN FREE WEATHER AND COOLER TEMPERATURES WITH HIGHS IN THE UPPER 50S NORTH TO THE LOWER 60S SOUTH ON SUNDAY. WRF/GFS/ECMWF MODELS INDICATE AN OPEN WAVE LOW WILL DEVELOP IN THE BASE OF AN UPPER LEVEL TROUGH AS IT ROTATES THROUGH THE LOWER MISSISSIPPI VALLEY MONDAY AND MONDAY NIGHT. THIS WILL RESULT IN A CHANCE FOR RAIN SHOWERS TO DEVELOP ACROSS MOST OF THE MID SOUTH DURING THIS TIME PERIOD. RAINFALL AMOUNTS WITH THIS SYSTEM WILL BE LIGHT WITH PERHAPS UP TO ONE TENTH OF AN INCH OF RAIN POSSIBLE IN SPOTS. .LONG TERM...(TUESDAY THROUGH SATURDAY)...12Z GFS/ECMWF LONG RANGE MODELS CONTINUE TO INDICATE THE UPPER LEVEL TROUGH/OPEN WAVE LOW EJECTING OUT OF THE LOWER MISSISSIPPI VALLEY ON TUESDAY AND DEEPENING THROUGH THE PERIOD AS IT APPROACHES AND MOVES ALONG THE EAST COAST. THIS WILL RESULT IN NORTHWEST FLOW ACROSS THE LOWER MISSISSIPPI VALLEY FOR THE MIDDLE OF NEXT WEEK AND GRADUALLY TRANSITIONING TO A BUILDING UPPER LEVEL RIDGE TOWARDS THE END OF THE PERIOD. CONSEQUENTLY...ABOVE NORMAL TEMPERATURES ARE EXPECTED TO RETURN BY NEXT WEEKEND. CJC && .AVIATION... 18Z TAFS A SURFACE COLD FRONT EXTENDED ACROSS NORTHWEST AR THROUGH SOUTHEAST MO AT 17Z. A POST FRONTAL VFR DECK AROUND FL050 WAS NOTED OVER EASTERN MO...INTO SOUTHERN IL. FRONT SHOULD PASS THROUGH MEM/MKL AROUND 00Z. MARGINAL INSTABILITY WILL BE PRESENT FOR ISOLATED SHRA/TSRA ALONG AND JUST AHEAD OF THE SOUTHWARD MOVING FRONT. HAVE CONTINUED THE BRIEF VCTS MENTION AT MEM AND MKL FOR THE 18Z TAF. TUP WILL SEE LOW END SHRA CHANCES TOWARD 02Z OR LATER...WITH ATMOSPHERIC INSTABILITY NOT LIKELY SUFFICIENT FOR A VCTS INCLUSION AT THIS TIME. NAM INDICATES A SLIGHT POTENTIAL FOR MVFR CIGS TOWARD SUNRISE SUNDAY. HAVE KEPT MENTION TO SCT AT THIS TIME. PWB && .PRELIMINARY POINT TEMPS/POPS... MEM 48 61 42 59 / 40 0 0 30 MKL 43 58 37 57 / 30 0 0 30 JBR 42 58 38 56 / 10 0 0 40 TUP 49 64 40 62 / 40 20 0 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Nov 3, 3:27 PM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 327 PM CDT SAT NOV 3 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-041200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 327 PM CDT SAT NOV 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT A STRONG TO PERHAPS ISOLATED SEVERE THUNDERSTORM OR TWO IS POSSIBLE ACROSS PORTIONS OF WEST TENNESSEE AND NORTH MISSISSIPPI LATE THIS AFTERNOON THROUGH EARLY EVENING. SMALL HAIL AND GUSTY WINDS ARE THE MAIN THREATS WITH ANY STRONG THUNDERSTORMS AND DAMAGING WINDS WITH ANY THUNDERSTORMS THAT REACH SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Nov 3, 4:31 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 431 PM CDT SAT NOV 3 2012 TNZ050-052-089-090-032200- FAYETTE TN-HARDEMAN TN-HAYWOOD TN-MADISON TN- 431 PM CDT SAT NOV 3 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 500 PM CDT FOR... NORTHEASTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... NORTHWESTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE... SOUTHEASTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... SOUTHWESTERN MADISON COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 3 MILES SOUTHWEST OF DANCYVILLE AT 432 PM CDT...MOVING EAST AT 35 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN FAYETTE...HARDEMAN...HAYWOOD AND MADISON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3545 8897 3525 8902 3529 8942 3547 8938 TIME...MOT...LOC 2132Z 275DEG 31KT 3538 8929
Special weather statement, Nov 3, 4:39 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 439 PM CDT SAT NOV 3 2012 TNZ021-052-054-032215- CARROLL TN-HENDERSON TN-MADISON TN- 439 PM CDT SAT NOV 3 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 515 PM CDT FOR... SOUTHERN CARROLL COUNTY IN NORTHWEST TENNESSEE... NORTHERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE... NORTHEASTERN MADISON COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 10 MILES NORTHWEST OF BARGERTON AT 440 PM CDT...MOVING EAST AT 40 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN CARROLL...HENDERSON AND MADISON COUNTIES...INCLUDING LOCATIONS NEAR NATCHEZ TRACE STATE FOREST AND NATCHEZ TRACE STATE PARK...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3595 8825 3569 8827 3571 8871 3586 8870 TIME...MOT...LOC 2140Z 258DEG 34KT 3580 8861
Special weather statement, Nov 3, 4:45 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
445 PM CDT SAT NOV 3 2012
ARZ048-049-032230-
LEE AR-ST. FRANCIS AR-
445 PM CDT SAT NOV 3 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 530 PM CDT FOR...
NORTHERN LEE COUNTY IN EASTERN ARKANSAS...
ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES NORTH OF NEW SALEM AT 446 PM CDT...
MOVING EAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN LEE AND ST. FRANCIS COUNTIES...INCLUDING LOCATIONS NEAR
FORREST CITY...MADISON AND PALESTINE...SHOULD MONITOR THIS STORM
CLOSELY.
&&
LAT...LON 3501 9111 3501 9106 3507 9105 3513 9056
3481 9058 3482 9111
TIME...MOT...LOC 2146Z 264DEG 27KT 3494 9102Special weather statement, Nov 3, 4:50 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 450 PM CDT SAT NOV 3 2012 ARZ036-TNZ088-032215- CRITTENDEN AR-SHELBY TN- 450 PM CDT SAT NOV 3 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 515 PM CDT FOR... EAST CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS... WESTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER WEST MEMPHIS AT 450 PM CDT...MOVING EAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN CRITTENDEN AND SHELBY COUNTIES...INCLUDING LOCATIONS NEAR MARION...MIDTOWN MEMPHIS...MILLINGTON AND WEST MEMPHIS...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BRANDYWINE LAKE...CORONEE LAKE AND WAPANOCCA LAKE. && LAT...LON 3535 8985 3510 8985 3506 9024 3525 9023 TIME...MOT...LOC 2150Z 269DEG 28KT 3516 9016
Special weather statement, Nov 3, 4:52 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 452 PM CDT SAT NOV 3 2012 TNZ052>054-090-091-032230- CHESTER TN-HARDEMAN TN-HENDERSON TN-MCNAIRY TN-MADISON TN- 452 PM CDT SAT NOV 3 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 530 PM CDT FOR... CHESTER COUNTY IN SOUTHWEST TENNESSEE... NORTH CENTRAL HARDEMAN COUNTY IN SOUTHWEST TENNESSEE... SOUTH CENTRAL HENDERSON COUNTY IN SOUTHWEST TENNESSEE... SOUTHERN MADISON COUNTY IN SOUTHWEST TENNESSEE... NORTHEASTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 3 MILES NORTH OF HENDERSON AT 452 PM CDT... MOVING EAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN CHESTER...HARDEMAN...HENDERSON...MADISON AND MCNAIRY COUNTIES...INCLUDING LOCATIONS NEAR CHICKASAW STATE FOREST... CHICKASAW STATE PARK AND HENDERSON...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES PINE LAKE. && LAT...LON 3526 8837 3541 8909 3556 8905 3554 8836 TIME...MOT...LOC 2152Z 269DEG 28KT 3548 8863
Local storm report, Nov 3, 4:53 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
453 PM CDT SAT NOV 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL WHEATLEY 34.92N 91.11W
11/03/2012 E0.50 INCH ST. FRANCIS AR TRAINED SPOTTER
DIME SIZED HAIL WAS REPORTED BY A SPOTTER IN WHEATLEY
ARKANSAS.
0445 PM HAIL BEMIS 35.58N 88.83W
11/03/2012 E0.50 INCH MADISON TN CO-OP OBSERVER
DIME SIZE HAIL HAS BEEN REPORTED IN BEMIS BY COOPERATIVE
OBSERVER.
0448 PM HAIL WHEATLEY 34.92N 91.11W
11/03/2012 E0.88 INCH ST. FRANCIS AR TRAINED SPOTTER
NICKEL SIZE HAIL HAS BEEN REPORTED BY A SPOTTER IN
WHEATLEY.
0448 PM HAIL WHEATLEY 34.92N 91.11W
11/03/2012 E0.50 INCH ST. FRANCIS AR TRAINED SPOTTER
DIME SIZE HAIL REPORTED BY A SPOTTER IN WHEATLEY.
&&
JLHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 3:40 PM CDT | Special Weather Statement | MEG | Haywood | 35 min |
| Nov 3, 3:54 PM CDT | Severe Thunderstorm Warning | MEG | Haywood, Madison | 36 min |
| Nov 3, 3:59 PM CDT | Special Weather Statement | MEG | Fayette | 31 min |
| Nov 3, 4:22 PM CDT | Special Weather Statement | MEG | Chester | 38 min |
| Nov 3, 4:31 PM CDT | Special Weather Statement | MEG | Hardeman | 29 min |
| Nov 3, 4:36 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 39 min |
| Nov 3, 4:39 PM CDT | Special Weather Statement | MEG | Carroll | 36 min |
| Nov 3, 4:50 PM CDT | Special Weather Statement | MEG | Shelby | 25 min |
| Nov 3, 4:52 PM CDT | Special Weather Statement | MEG | Chester | 38 min |
| Nov 3, 4:56 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 23 min |
| Nov 3, 5:10 PM CDT | Special Weather Statement | MEG | Hardeman, McNairy | 50 min |
| Nov 3, 5:17 PM CDT | Special Weather Statement | MEG | Fayette | 43 min |
| Nov 3, 5:25 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 22 min |
| Nov 3, 5:34 PM CDT | Special Weather Statement | MEG | Hardin | 41 min |
| Nov 3, 5:40 PM CDT | Special Weather Statement | MEG | Shelby | 50 min |
| Nov 3, 5:42 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 48 min |
| Nov 3, 5:53 PM CDT | Special Weather Statement | MEG | Fayette, Hardeman | 52 min |
| Nov 3, 6:28 PM CDT | Special Weather Statement | MEG | Chester, Hardeman, McNairy | 47 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.